Clones of Self-Dual and Self-K-Al Functions in K-valued Logic
Pure and Applied Mathematics Journal
Volume 6, Issue 2, April 2017, Pages: 59-70
Received: Feb. 17, 2017; Accepted: Feb. 24, 2017; Published: Mar. 10, 2017
Views 2231      Downloads 129
M. A. Malkov, Russian Research Center for Artificial Intelligence, Moscow, Russia
Article Tools
Follow on us
We give a classification of dual functions, they are m-al functions. We call a function m-al with respect to an operator if the operator lives any function unchanged after m times of using the operator. And 2 ≤ m ≤ k. Functions with different m have very different properties. We give theoretical results for clones of self-dual (m = 2) and self- -al (m = k) functions in k-valued logic at k ≤ 3. And we give numerical results for clones of self-dual and self-3-al functions in 3-valued logic. In particular, the inclusion graphs of clones of self-dual and of self-3-al functions are not a lattice.
Discreate Mathematics, K-Valued Function Algebra, Selfdual Functions
To cite this article
M. A. Malkov, Clones of Self-Dual and Self-K-Al Functions in K-valued Logic, Pure and Applied Mathematics Journal. Vol. 6, No. 2, 2017, pp. 59-70. doi: 10.11648/j.pamj.20170602.11
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Malkov M. A., Classifications of closed sets of functions in multi-valued logic, SOP transactions on applied math. 1:3, 96-105 (2014),
Yablonskiy S. V.: Functional constructions in many-valued logics (Russian). Tr. Mat. Inst. Steklova, 515-142 (1958).
Lau D., Functions algebra on finite sets, Springer (2006).
Csàkàny B., All minimal clones on the three-element set, Acta Cybernet., 6, 227-238 (1983).
Marchenkov S. S., Demetrovics J., Hannak L., On closed classes of self-dual functions in P3. (Russian) Metody Diskretn. Anal. 34, 38-73 (1980).
Machida H., On closed sets of three-valued monotone logical functions. In: Colloquia Mathematica Societatis Janos Bolyai 28, Finite Algebra and multiple-valued logic, Szeged (Hungary), 441-467 (1979).
Post E. L., The two-valued iterative systems of mathematical logic. Princeton Univ. Press, Princeton (1941).
Mal’cev A. I., Iterative Post algebras, NGU, Novosibirsk, (Russian) (1976).
Rosenberg, I. G., Űber die Verschiedenheit maximaler Klassen in Pk. Rev. Roumaine Math. Pures Appl. 14, 431–438 (1969).
Malkov M. A. Classifications of Boolean Functions and Their Closed Sets, SOP transactions on applied math. 1:2, 172-193 (2014),
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186